Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Prokof'eva, S I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:8
Abstract pages:63
References:4
E-mail:

http://www.mathnet.ru/eng/person166112
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. N. M. Ivochkina, S. I. Prokof'eva, G. V. Yakunina, “Integral Inequalities in the Theory of Hessian Operators”, Mat. Zametki, 109:4 (2021),  552–563  mathnet  elib; Math. Notes, 109:4 (2021), 570–579  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022